T Nation

Can You Get Test Flu from Medical Grade Gear?


#1

I've been homebrewing for a couple of years and haven't had any problems with test flu, except my first cycle that was UG lab gear.
Halfway through my current cycle, 350mg sustanon, 350mg of Primo per week. I mixed up a new batch of sustanon powder from my same source, same recipe and other ingrediants. With this fresh stuff I get seriously bad test flu for the next 2 days after each injection. This has happened for the last 3 weeks, like clockwork after injecting the test.

Can you still get test flu from legit, pharma/medical grade testosterone?


#2

Testosterone act opposite of corticosteroids which are given to people with bad upper respiratory virus. Basically every cycle i did before trt i would get a flu, cold sores etc for about a week after first shot . Steriods suppress immune system so yeah but should go away after a week . I know a somebody who told me their herps flared up for first two weeks of cycle. Anyway beyond nice to see you back, were gone for a while. I hope all is well what do you think of this , 150 tren e, 150 masteron, 400test e, every 5 days , comes out to 200 tren,200 mast, 700 test weekly , what do i add my liver enzymes were a little high. So iam thinking sarm. Iam on dbol 30mg 600test week now and have been trying to cut down my sippy sippy. But yeah im on trt and human grade test still get the sniffles when i up dose.


#3

Thanks Joe, Yeah I've been quiet for a while, still doing okay, just getting on with things, putting in some good workouts. Your cycle looks good. My attitude is if it aint broke don't fix it, though it can be nice to try something different every now and then.


#5

Lol. I dunno I seem to be busy, I have been putting more time into other interests, just haven't had as much time for the computer.


#6

Your flu clearing up after shots?


#7

Wasn't too bad this week. Noticeable the next day, but mild. Day after that pretty normal.
Starting to wonder if my E was too low from adex. I had been taking 0.25mg/day, which is what I normally take for this cycle, and hadn't had these issues. Cut back on it a couple of weeks ago but it probably takes a while to get back to good levels. Could be a combo of the 2 problems, who knows?